# SDR 99ZZZX3047

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: G62504
- Condition: Inoperative
- Location: Fuselage
- Part time: 502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT WILL NOT EXTEND OR RETRACT. REF:  RMA NR R020259 MCN 132.  REMOVED AND REPLACED.
